# SDR USAA920080987

- Difficulty date: April 20, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 80,759 hours, 31,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK, LEVEL 2 CORROSION ON CABIN FLOOR SUPPORT, BS 720 - BS 740, LBL 65.  REPLACED CABIN FLOOR SUPPORT, BS 720 - BS 740, LBL 65 IAW B737 SRM 51-40-02.
